×

zbMATH — the first resource for mathematics

Varieties of small codimension in projective space. (English) Zbl 0304.14005

MSC:
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)
14M10 Complete intersections
14F99 (Co)homology theory in algebraic geometry
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aldo Andreotti and Theodore Frankel, The Lefschetz theorem on hyperplane sections, Ann. of Math. (2) 69 (1959), 713 – 717. · Zbl 0115.38405 · doi:10.2307/1970034 · doi.org
[2] M. F. Atiyah and F. Hirzebruch, Analytic cycles on complex manifolds, Topology 1 (1962), 25 – 45. · Zbl 0108.36401 · doi:10.1016/0040-9383(62)90094-0 · doi.org
[3] M. F. Atiyah and E. Rees (to appear).
[4] W. Barth, Transplanting cohomology classes in complex-projective space, Amer. J. Math. 92 (1970), 951 – 967. · Zbl 0206.50001 · doi:10.2307/2373404 · doi.org
[5] W. Barth and M. E. Larsen, On the homotopy groups of complex projective algebraic manifolds, Math. Scand. 30 (1972), 88 – 94. · Zbl 0238.32008 · doi:10.7146/math.scand.a-11066 · doi.org
[6] W. Barth and A. Van de Ven, A decomposability criterion for algebraic 2-bundles on projective spaces, Invent. Math. 25 (1974), 91 – 106. · Zbl 0295.14006 · doi:10.1007/BF01389999 · doi.org
[7] Raoul Bott, On a theorem of Lefschetz, Michigan Math. J. 6 (1959), 211 – 216. · Zbl 0113.36502
[8] D. Buchsbaum and D. Eisenbud, Gorenstein ideals of height3 (to appear). · Zbl 0519.13020
[9] Pierre Deligne, La conjecture de Weil. I, Inst. Hautes Études Sci. Publ. Math. 43 (1974), 273 – 307 (French). · Zbl 0287.14001
[10] A. Grothendieck, Sur la classification des fibrés holomorphes sur la sphère de Riemann, Amer. J. Math. 79 (1957), 121 – 138 (French). · Zbl 0079.17001 · doi:10.2307/2372388 · doi.org
[11] Alexander Grothendieck, Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux (\?\?\? 2), North-Holland Publishing Co., Amsterdam; Masson & Cie, Éditeur, Paris, 1968 (French). Augmenté d’un exposé par Michèle Raynaud; Séminaire de Géométrie Algébrique du Bois-Marie, 1962; Advanced Studies in Pure Mathematics, Vol. 2. · Zbl 0159.50402
[12] Robin Hartshorne, Ample subvarieties of algebraic varieties, Lecture Notes in Mathematics, Vol. 156, Springer-Verlag, Berlin-New York, 1970. Notes written in collaboration with C. Musili. · Zbl 0208.48901
[13] Robin Hartshorne, Cohomology of non-complete algebraic varieties, Compositio Math. 23 (1971), 257 – 264. · Zbl 0221.14014
[14] Robin Hartshorne and Arthur Ogus, On the factoriality of local rings of small embedding codimension, Comm. Algebra 1 (1974), 415 – 437. · Zbl 0286.13013 · doi:10.1080/00927877408548627 · doi.org
[15] R. Hartshorne, Projective varieties of small degree (to appear). · Zbl 0152.38702
[16] Robin Hartshorne, Elmer Rees, and Emery Thomas, Nonsmoothing of algebraic cycles on Grassmann varieties, Bull. Amer. Math. Soc. 80 (1974), 847 – 851. · Zbl 0289.14011
[17] Robin Hartshorne and Robert Speiser, Local cohomological dimension in characteristic \?, Ann. of Math. (2) 105 (1977), no. 1, 45 – 79. · Zbl 0362.14002 · doi:10.2307/1971025 · doi.org
[18] H. Hironaka, On the theory of birational blowing-up, Thesis, Harvard University, Cambridge, Mass., 1960 (unpublished).
[19] Heisuke Hironaka, Smoothing of algebraic cycles of small dimensions, Amer. J. Math. 90 (1968), 1 – 54. · Zbl 0173.22801 · doi:10.2307/2373425 · doi.org
[20] F. Hirzebruch, Topological methods in algebraic geometry, Third enlarged edition. New appendix and translation from the second German edition by R. L. E. Schwarzenberger, with an additional section by A. Borel. Die Grundlehren der Mathematischen Wissenschaften, Band 131, Springer-Verlag New York, Inc., New York, 1966. · Zbl 0138.42001
[21] W. V. D. Hodge, The topological invariants of algebraic varieties, Proceedings of the International Congress of Mathematicians, Cambridge, Mass., 1950, vol. 1, Amer. Math. Soc., Providence, R. I., 1952, pp. 182 – 192.
[22] G. Horrocks, A construction for locally free sheaves, Topology 7 (1968), 117 – 120. · Zbl 0162.27305 · doi:10.1016/0040-9383(68)90018-9 · doi.org
[23] G. Horrocks and D. Mumford, A rank 2 vector bundle on \?\(^{4}\) with 15,000 symmetries, Topology 12 (1973), 63 – 81. · Zbl 0255.14017 · doi:10.1016/0040-9383(73)90022-0 · doi.org
[24] Steven L. Kleiman, Geometry on Grassmannians and applications to splitting bundles and smoothing cycles, Inst. Hautes Études Sci. Publ. Math. 36 (1969), 281 – 297. · Zbl 0208.48501
[25] Mogens Esrom Larsen, On the topology of complex projective manifolds, Invent. Math. 19 (1973), 251 – 260. · Zbl 0255.32004 · doi:10.1007/BF01390209 · doi.org
[26] Solomon Lefschetz, On certain numerical invariants of algebraic varieties with application to abelian varieties, Trans. Amer. Math. Soc. 22 (1921), no. 3, 327 – 406. · JFM 48.0428.03
[27] Emilio Lluis, Sur l’immersion des variétés algébriques, Ann. of Math. (2) 62 (1955), 120 – 127 (French). · Zbl 0066.14702 · doi:10.2307/2007102 · doi.org
[28] Masaki Maruyama, On a family of algebraic vector bundles, Number theory, algebraic geometry and commutative algebra, in honor of Yasuo Akizuki, Kinokuniya, Tokyo, 1973, pp. 95 – 146. · Zbl 0282.14002
[29] Masayoshi Nagata, Existence theorems for nonprojective complete algebraic varieties, Illinois J. Math. 2 (1958), 490 – 498. · Zbl 0081.37503
[30] Arthur Ogus, Local cohomological dimension of algebraic varieties, Ann. of Math. (2) 98 (1973), 327 – 365. · Zbl 0308.14003 · doi:10.2307/1970785 · doi.org
[31] C. Peskine and L. Szpiro, Liaison des variétés algébriques. I, Invent. Math. 26 (1974), 271 – 302 (French). · Zbl 0298.14022 · doi:10.1007/BF01425554 · doi.org
[32] Joel Roberts, Generic projections of algebraic varieties, Amer. J. Math. 93 (1971), 191 – 214. · Zbl 0212.53801 · doi:10.2307/2373457 · doi.org
[33] Pierre Samuel, Méthodes d’algèbre abstraite en géométrie algébrique, Seconde édition, corrigée. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 4, Springer-Verlag, Berlin-New York, 1967 (French). · Zbl 0146.16901
[34] J. G. Semple and L. Roth, Introduction to Algebraic Geometry, Oxford, at the Clarendon Press, 1949. · Zbl 0041.27903
[35] J.-P. Serre, Sur les modules projectifs, Séminaire P. Dubreil, M.-L. Dubreil-Jacotin et C. Pisot, 14ième année: 1960/61. Algèbre et théorie des nombres, fasc. 1, exposé 2, Faculté des Science de Paris, Secrétariat mathématique, Paris, 1963. MR 28 #3911.
[36] F. Severi, Intorno ai punti doppi impropri di una superficie generale dello spazio a quattro dlmensioni, e a suoi punti tripli apparenti, Rend. Cire. Mat. Palermo 15 (1901), 33-51. · JFM 32.0648.04
[37] H. P. F. Swinnerton-Dyer, An enumeration of all varieties of degree 4, Amer. J. Math. 95 (1973), 403 – 418. · Zbl 0281.14023 · doi:10.2307/2373791 · doi.org
[38] L. Szpiro, Variétés de codimension 2 dans \?\(^{n}\), Colloque d’Algèbre Commutative (Rennes, 1972) Univ. Rennes, Rennes, 1972, pp. 7 pp. Publ. Sém. Math. Univ. Rennes, Année 1972 (French). · Zbl 0254.14020
[39] André Weil, Introduction à l’étude des variétés kählériennes, Publications de l’Institut de Mathématique de l’Université de Nancago, VI. Actualités Sci. Ind. no. 1267, Hermann, Paris, 1958 (French). · Zbl 0137.41103
[40] Correspondence, Amer. J. Math. 79 (1957), 951 – 952. Attributed to A. Weil. · Zbl 0079.15001 · doi:10.2307/2372446 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.